Stability and stabilization for discrete-time systems with time-varying delays via augmented Lyapunov-Krasovskii functional

Title
Stability and stabilization for discrete-time systems with time-varying delays via augmented Lyapunov-Krasovskii functional
Author(s)
박주현O.M. Kwon[O.M. Kwon]M.J. Park[M.J. Park]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
NETWORKED CONTROL-SYSTEMS; LINEAR-SYSTEMS; DEPENDENT STABILITY; CONTROLLER-DESIGN; STATE DELAY; CRITERION
Issue Date
201304
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Citation
JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, v.350, no.3, pp.521 - 540
Abstract
This paper is concerned with the stability and stabilization problems for discrete-time systems with interval time-varying delays. By construction of an augmented Lyapunov-Krasovskii functional and utilization of zero equalities, improved delay-dependent criteria for asymptotic stability of the systems are derived in terms of linear matrix inequalities (LMIs). Based on the proposed stability criteria, a sufficient condition for designing feedback gains of time-delayed controllers which guarantee the stability of the concerned system is presented. Through three numerical examples, the effectiveness to enhance the feasible region of the proposed criteria is demonstrated. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/26045http://dx.doi.org/10.1016/j.jfranklin.2012.12.013
ISSN
0016-0032
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE